Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Separability of stochastic processes


Author: S. H. Coleman
Journal: Proc. Amer. Math. Soc. 14 (1963), 172-176
MSC: Primary 60.40
DOI: https://doi.org/10.1090/S0002-9939-1963-0143248-3
MathSciNet review: 0143248
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0143248-3
Article copyright: © Copyright 1963 American Mathematical Society